... nearly 6wks as ne1 missed a period while takin them
- Pregabalin Information for Consumers
- Pregabalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pregabalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ive bin having stomache pains for about three to four weeks now, that have bin steadily getting worse. they are located in my lower abdomen sometimes ...
1 answer • 25 May 2010
... felt really good for a week then the calming effect wore off and I asked GP to increase dose to 300mg. The higher dose helped me feel great for ...
1 answer • 9 Feb 2012
Started taking panic attacks about 4 weeks ago Doctor started me on pregabalin 75mg twice daily Been feeling fine during the day but as soon as I go ...
2 answers • 27 Oct 2014
I got stabbed through the side of my stomach 12" in depth and it's left me with severe nerve damage to both of my top end of my thighs ...
1 answer • 7 Jan 2015